Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla, joint pain, fatigue, and headaches ....
Jun 15, 2013

I'm 30 years old and was diagnosed back in 2006. I've overall been very healthy and active while on kaletra and truvada. I just switched about two weeks ago to Atripla just to one one pill instead of 5 a day and now I'm starting to regret it. I can deal with the weird dreams, but I constantly wake up with a "hung over" feeling every morning that doesn't usually go away till later in the day and I've been feeling discomfort in my knees and elbows when extending them. Which discouages me frm workin out? Do these feelings go away? Is there anything I can take to help with these symptoms? I don't want to switch back if I don't have to... Also, ever since I started taking medication in 2006 I've sometimes had trouble finding words, finishing sentences,focusing, and a "floaty" head feeling, is this common when taking these kinds of medication? What can help this as well? Thank you.

Response from Dr. Henry

Some of those symptoms can be due to the efavirenz in Atripla-they often but not always will diminish after 4-6 weeks. If they persist then Atripla may not be good choice for you. You dont mention your previous HIV regimens. Of you were having possible side effects even on your previous regimen then considering using another class of drugs (such as boosted protease inhibitor or integrase inhibitor based regimen). KH



Previous
primobolan and hiv
Next
pml

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement